| Medical Device Problem Codes |
Moisture Damage (1405); Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has been returned and evaluated by product analysis on 09/15/2017 with the following findings: the battery compartment was cracked from the threads to the case seal on the side, and the returned battery cap was able to fit.Moisture corrosion was found in the battery canister.A leak was found in the battery compartment.(b)(6).
Event or Problem Description
The pump was returned for investigation.Investigation revealed the battery compartment was cracked and there was moisture in it.This report is made based on results of investigation completed on (b)(6) 2017.